Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 213569, 13 pages
http://dx.doi.org/10.1155/2014/213569
Research Article

Global Existence and Large Time Behavior of Solutions to the Bipolar Nonisentropic Euler-Poisson Equations

1Department of Mathematics, Hubei University of Science and Technology, Xianning 437100, China
2Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 6 November 2013; Accepted 22 December 2013; Published 27 January 2014

Academic Editor: Rita Tracinà

Copyright © 2014 Min Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Chen, Yiyou Wang, and Yeping Li, “Global Existence and Large Time Behavior of Solutions to the Bipolar Nonisentropic Euler-Poisson Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 213569, 13 pages, 2014. https://doi.org/10.1155/2014/213569.